Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1575828, 14 pages
https://doi.org/10.1155/2017/1575828
Research Article

The Strict-Sense Nonblocking Multirate Switching Network

Faculty of Electronics and Telecommunications, Chair of Communication and Computer Networks, Poznań University of Technology, Ul. Polanka 3, 60-965 Poznań, Poland

Correspondence should be addressed to Remigiusz Rajewski; lp.nanzop.tup@ikswejar.zsuigimer

Received 18 May 2016; Revised 7 November 2016; Accepted 14 November 2016; Published 7 February 2017

Academic Editor: Kyandoghere Kyamakya

Copyright © 2017 Wojciech Kabaciński and Remigiusz Rajewski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the nonblocking conditions for a multirate switching network at the connection level. The necessary and sufficient conditions for the discrete bandwidth model, as well as sufficient and, in particular cases, also necessary conditions for the continuous bandwidth model, were given. The results given for in the discrete bandwidth model are the same as those proposed by Hwang et al. (2005); however, in this paper, these results were extended to other values of , , and . In the continuous bandwidth model for , the results given in this paper are also the same as those by Hwang et al. (2005); however, for , it was proved that a smaller number of vertically stacked switching networks are needed.